# SDR C2XA06TY061

- Difficulty date: October 5, 2006
- Submitted: October 7, 2006
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 12,513 hours, 9,760 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 14561385009
- Part serial: 1452539268
- Condition: Damaged
- Location: Rudder
- Part time: 11,659 hours, 9,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING AN INSPECTION THE RUDDER 2 TRAILING EDGE WAS FOUND DAMAGED. MAINTENANCE CUT OUT THE DAMAGED AREA, RECONTOURED ALL REQUIRED STRUCTURES AND SKIN, NO CRACKS FOUND ON NDI INSPECTION, FABRICATED SKIN SECTION, STRAPS AND STIFFENERS, ALODINED, PRIMED AND PAINTED, INSTALLED AND SEALED I/A/W-EC5540-01059
